# SDR FDEA2020051190820

- Difficulty date: April 29, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - CABIN SEAT TRACK EXISTING REPAIR AT RIGHT HAND STATION 745 - STATION   765 , X = -8.5. EXISTING SEAT TRACK REPAIR BETWEEN STATION 745 - STATION 765, X = -8.5 RIGHT HAND SIDE   EVALUATED AND FOUND EXISTING REPAIR SPLICE 02 EACH FOUND CRACK. MAIN DECK SEAT   TRACK REPAIR CARRIED OUT BETWEEN STATION 745 AND STATION 765, X = -8.5 RIGHT HAND AS   PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO # 1-5100-7-5001 B6 PART 1   TITLE : "STRUCTURES - REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
